Improved estimation of a function of scale parameter of a doubly censored exponential distribution Article

Patra, Lakshmi Kanta, Kumar, Somesh, Kibria, B. M. Golam. (2020). Improved estimation of a function of scale parameter of a doubly censored exponential distribution . COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 49(9), 2049-2064. 10.1080/03610926.2019.1568482



International Collaboration

cited authors

  • Patra, Lakshmi Kanta; Kumar, Somesh; Kibria, B. M. Golam

fiu authors

publication date

  • May 2, 2020

webpage

author keyword

category

Digital Object Identifier (DOI)

start page

  • 2049

end page

  • 2064

volume

  • 49

issue

  • 9